Open Access
Translator Disclaimer
February 2000 Hydrodynamic limits for a two-species reaction-diffusion process
Anne Perrut
Ann. Appl. Probab. 10(1): 163-191 (February 2000). DOI: 10.1214/aoap/1019737668

Abstract

We consider a reaction-diffusion process with two components, on the grid $\mathbb{Z}$. This process had been introduced by Durrett and Levin to describe a two-species interaction. We prove the process admits hydrodynamic limits, first with a technique based on correlation functions, then with the method of relative entropy plus coupling.

Citation

Download Citation

Anne Perrut. "Hydrodynamic limits for a two-species reaction-diffusion process." Ann. Appl. Probab. 10 (1) 163 - 191, February 2000. https://doi.org/10.1214/aoap/1019737668

Information

Published: February 2000
First available in Project Euclid: 25 April 2002

zbMATH: 1171.60394
MathSciNet: MR1765207
Digital Object Identifier: 10.1214/aoap/1019737668

Subjects:
Primary: 60K35
Secondary: 82C22

Keywords: Hydrodynamic limits , Particle systems , Reaction-diffusion

Rights: Copyright © 2000 Institute of Mathematical Statistics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.10 • No. 1 • February 2000
Back to Top